# SDR IPXA2021051169278

- Difficulty date: May 4, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AYB7035U12
- Condition: Cracked
- Location: Center Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CENTER LOWER AUX TANK ANGLE FITTING CRACK AT RH O/B STA. Y1278.REMOVED,FABRICATED AND REPLACED CRACKED ANGLE FITTING IAW SRM 51-33-01 AND 51-30-01 (MINOR).
